Volume 5, 2000
|Page(s)||157 - 173|
|Published online||15 August 2002|
Null controllability of nonlinear convective heat equations
Faculty of Mathematics,
University “Al.I. Cuza", 6600 Iaşi, Romania.
Revised: 24 December 1999
The internal and boundary exact null controllability of nonlinear convective heat equations with homogeneous Dirichlet boundary conditions are studied. The methods we use combine Kakutani fixed point theorem, Carleman estimates for the backward adjoint linearized system, interpolation inequalities and some estimates in the theory of parabolic boundary value problems in Lk.
Mathematics Subject Classification: 93B05 / 35K05 / 46B70 / 46E35
Key words: Null controllability / Carleman estimates / interpolation inequality / Kakutani fixed point theorem.
© EDP Sciences, SMAI, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.